# SDR FDEA202503150587

- Difficulty date: March 15, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: A52374216070
- Part serial: UH1737
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR - FR61A ACTUATOR ATTACH FITTING FOUND CRACK REPLACED THE AFT CARGO DOOR - FR61A ACTUATOR ATTACH FITTING PER A300-600F SRM51-40-  21 & EA:6-5230-T0382975 P1,EA TITLE: DOORS - CARGO DOORS/HYD SYSTEMS - LOCAL   FABRICATION AND REPLACEMENT OF FRAME 61A ACTUATOR ATTACH FITTING ON AFTER CARGO   DOOR - RSC TRACKING. THIS IS CATEGORY A REPAIR. TRACKING EA 6-5230-T0382975 WAS ISSUED   AND COMPLETED. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI52307007 FOR WORK   DETAILS.
